# SDR SWIA2021081960430

- Difficulty date: July 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG26R BETWEEN FS280 AND FS333     (C-CHECK RO 8/18/2021)    INSTALLED NEW STGR 26R BETWEEN FS 280.00 AND FS 333.00 REF CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-06-001-001-A01 AND DWG. NO.  SH670-31630 REV.F.  LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
